MathSciNet Relay Station
MathSciNet bibliographic data
MR2223213 (2007h:60035) 60G42
Rokhlin, D. B. The martingale selection problem in the case of finite discrete time. (Russian) Teor. Veroyatn. Primen. 50 (2005), no. 3, 480--500; translation in Theory Probab. Appl. 50 (2006), no. 3, 420–435
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement